# SDR SWIA972613

- Difficulty date: June 3, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- Aircraft time: 28,867 hours, 34,414 cycles
- Engine: Pwa PW118
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT ON TAKEOFF, DURING RETRACTION.  REPLACED FLAP ANNUNCIATOR UNIT PER MM 27-50-00.  OPS CHECK GOOD ON GROUND.  P/N:  306900-1017, S/N ON:  0010, S/N OFF:  0217.  CHANGED ALL WORN FLAP ROLLERS (8) AND FLAP TRACKS (3).  REPLACED RIGHT INBOARD FLAP ACTUATOR IAW MM 27-50-00.  OPS AND LEAK CHECKS GOOD.
